# SDR FDEA2020030540484

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 68,411 hours, 16,057 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26094724B
- Part serial: B0610
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI TO RWY 25 KDEN UPON REACHING RUNWAY WE RECEIVED A LEVEL 2 BRAKE   OVERHEAT WARNING. STOPPED AIRCRAFT AND DETRMINED THE #6 TIRE / BRAKE INDICATED  650C ALL OTHER BRAKES INDICATED 300 OR LESS. WE ONLY USED RIGHT BRAKE AND   ALLOWED TEMP TO DROP  TO 550C AND ATTEMPTED TO TAXI BACK TO RAMP. AFTER A   SHORT TAXI NOT USING LEFT BRAKE IT STARTED TO CLIMB AGAIN. STOPPED AC. BRAKE   INDICATED 750C WE THEN HAD A LEVEL 2 TIRE "FAILURE"   REMOVED AND REPLACED #6 MLG TIRE AND WHEEL ASSY IAW   MD  AMM 11 32-41-01-4.  WRI 32-43/2349   REMOVED AND REPLACED #6 BRAKE  ASSY IAW MD11  AMM 11 32-43-20-4 OPS   AND LEAK CHECK GOOD.
